# SDR AALA20110822DFW03

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 59,794 hours, 30,721 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Condition: Dirty
- Location: Lt Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT CONSTANT SPEED DRIVE OIL PRESSURE LOW LIGHT FLICKERED ON AND OFF.  CREW UNABLE TO START APU.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  UPON DESCENT ABLE TO START APU.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CHARGE AND SCAVENGE FILTER ON LEFT ENGINE CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
